71.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Acheing hip buttock

fistful
Member

Acheing hip buttock

Hi every one,

l have breast cancer - l had my last treatment 1 March number 5 of 7-  it’s FEC-  had 3 chemotherapy and now on 4 directed therapy-  and chemo togeather-    I don’t get the full side effects until the fourth day after treatment, very tired- sore mouth lips gums had an ulcer on tongue, my eye lashes have gone- my eyes are sore and abit blurry , l am using eye drops, my hands are sensitive have to be careful not touch any thing to hot, my next treatment is on 22 March-  normally l am trying to walk longer get my self ready for the next blast- But on Saturday out walking my left buttock became very painful l was with friend and was able to limp back to her car, on Sunday the butt was still painful and very painful to walk on, l phoned oncology nurse for advise - she said l could take pain killers lbuprofen- and apply hot water bottle, nurse thinks it could be muscular over did the walking, but if the pain is still the same by Wednesday l have to phone oncology, the pain feels in my left butt , even with pain killers l can’t walk any more than around 10 mins, l am fit before l had cancer l was running for years and bike walked a lot , l have only been able to walk through the chemo treatment side effects, for me not being able to go for walks now because of this butt pain is a pain, if any one has had similar pain in butt - may be this directed therapy courses this?, l would welcome any advice please.

Best wishes to every one,

Fistful